# SDR CALA0200081

- Difficulty date: February 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND NUT CLIP HOLES AT STA 1016, RBL 37 TO LBL 37. THE FLOORBEAM WAS REMOVED AND REPLACED IAW ECRA 5310-03851.
